Erratum to rigidity and deformation spaces of strictly convex real projective structures on compact manifolds

Inkang Kim School of Mathematics

Differential Geometry mathscidoc:1609.10196

Journal of Differential Geometry, 86, (1), 189-189, 2010
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-11 22:43:57 uploaded by admin ] [ 383 downloads ] [ 0 comments ]
@inproceedings{inkang2010erratum,
  title={ERRATUM TO RIGIDITY AND DEFORMATION SPACES OF STRICTLY CONVEX REAL PROJECTIVE STRUCTURES ON COMPACT MANIFOLDS},
  author={Inkang Kim},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911224357645248853},
  booktitle={Journal of Differential Geometry},
  volume={86},
  number={1},
  pages={189-189},
  year={2010},
}
Inkang Kim. ERRATUM TO RIGIDITY AND DEFORMATION SPACES OF STRICTLY CONVEX REAL PROJECTIVE STRUCTURES ON COMPACT MANIFOLDS. 2010. Vol. 86. In Journal of Differential Geometry. pp.189-189. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911224357645248853.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved